# SDR 2005UALA00028

- Difficulty date: January 5, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 35,214 hours, 6,854 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CORNER OF AFT PIT DOOR HAS TEMP REPAIR INSTALLED.  AFT CARGO DOOR HAD A PREVIOUSLY INSTALLED TEMPORARY REPAIR.  THE TEMPORARY REPAIR WAS REMOVED AND REPLACED WITH A PERMANENT REPAIR.
